See Alike in...

Alike App

Browser

Moss_walls

646d

this is my first time trying anti-anxiety/depression meds,, I've felt very anxious all day, idk if it's the medicine or if its just a really bad day. idk what to do to subside the anxiousness

Top reply
    • spicysugar

      645d

      It sometimes takes a few weeks to get into your system. It's not fun but I promise it gets better

    • spicysugar

      645d

      It sometimes takes a few weeks to get into your system. It's not fun but I promise it gets better

    • HCG2021

      646d

      Hey I totally understand what that feels like I have recently gone through some medication changes and I’m kind of in the middle of it myself. The answer is unfortunately a tricky one as you know. More than likely it’s a combination of both adjusting to the new medication as well as pre-existing anxiety that the medication is trying to treat. What I can say is hang in there, those side effects very commonly subside after the first couple weeks then you can start to get a better gauge on how the medicine is impacting you

      • Moss_walls

        645d

        @HCG2021 I just wanna stop feeling like this before I have a complete breakdown🙃

    • GrandLotus

      646d

      Depends what they are. I take Zoloft and Wellbutrin both of which took a month to build an effective level in my blood stream. Several other medications work that way too.

      • GrandLotus

        646d

        @GrandLotus It’s also important to remember that you will still may be anxious about stuff even if they’re working. Some Anxiety is part of the human condition.

    • Ma345

      646d

      It could be the meds. I have that happened to me before. Have you spoken to your doctor? I know it’s hard on a weekend.

      • Moss_walls

        646d

        @Ma345 it's only my second day on it :/ I haven't talked to anyone yet

        • HCG2021

          646d

          @Moss_walls see my other comment, but hang in there! They take time. The first few weeks can be uncomfortable, that has happened to me every time I’ve gone into an SSRI.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion